Advertisement

A Kam Scheme for SL(2, \({{\mathbb R}}\)) Cocycles with Liouvillean Frequencies

  • Artur Avila
  • Bassam Fayad
  • Raphaël Krikorian
Article

Abstract

We develop a new KAM scheme that applies to SL(2, \({{\mathbb R}}\)) cocycles with one frequency, irrespective of any Diophantine condition on the base dynamics. It gives a generalization of Dinaburg–Sinai’s theorem to arbitrary frequencies: under a closeness to constant assumption, the non-Abelian part of the classical reducibility problem can always be solved for a positive measure set of parameters.

Keywords and phrases

Quasiperiodic cocycles ergodic Schrödinger operators reducibility 

2010 Mathematics Subject Classification

37J40 37E20 

References

  1. A.
    A. Avila, Almost reducibility and absolute continuity, in preparation.Google Scholar
  2. AJ1.
    Avila A., Jitomirskaya S.: The ten Martini problem. Ann. of Math. 170, 303–342 (2009)MathSciNetMATHCrossRefGoogle Scholar
  3. AJ2.
    Avila A., Jitomirskaya S.: Almost localization and almost reducibility. Journal of the European Mathematical Society 12, 93–131 (2010)MathSciNetMATHCrossRefGoogle Scholar
  4. AK1.
    Avila A., Krikorian R.: Reducibility or non-uniform hyperbolicity for quasiperiodic Schrödinger cocycles. Ann. of Math. 164, 911–940 (2006)MathSciNetMATHCrossRefGoogle Scholar
  5. AK2.
    A. Avila, R. Krikorian, Monotonic cocycles, in preparation.Google Scholar
  6. AK3.
    A. Avila, R. Krikorian, Gevrey counterexamples for non-perturbative absolutely continuous spectrum, in preparation.Google Scholar
  7. AvS.
    Avron J., Simon B.: Singular continuous spectrum for a class of almost periodic Jacobi matrices. Bulletin of the American Mathematical Society 6, 81–85 (1982)MathSciNetMATHCrossRefGoogle Scholar
  8. D.
    D. Damanik, Lyapunov exponents and spectral analysis of ergodic Schrodinger operators: A survey of Kotani theory and its applications, Spectral Theory and Mathematical Physics: a Festschrift in honor of Barry Simon’s 60th Birthday, Proc. Sympos. Pure Math. 76, Part 2, Amer. Math. Soc., Providence, RI (2007), 539–63.Google Scholar
  9. DeS.
    Deift P., Simon B.: Almost periodic Schrd̈inger operators, III. The absolutely continuous spectrum in one dimension. Commun. Math. Phys. 90, 389–411 (1983)MathSciNetMATHCrossRefGoogle Scholar
  10. DiS.
    Dinaburg E., Sinai Y.: The one-dimensional Schrödinger equation with quasiperiodic potential. Funkcional. Anal. i Prilozen. 9(4), 8–21 (1975)MathSciNetGoogle Scholar
  11. E.
    Eliasson L.H.: Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation. Comm. Math. Phys. 146(3), 447–482 (1992)MathSciNetMATHCrossRefGoogle Scholar
  12. FK.
    B. Fayad, R. Krikorian, Reducibility results for SL(2,\({{\mathbb R}}\))-cocycles above circular rotations, Journal of Modern Dynamics, to appear.Google Scholar
  13. H.
    Herman M.: Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d’un théorème d’Arnold et de Moser sur le tore de dimension 2. Comment. Math. Helv. 58(3), 453–502 (1983)MathSciNetMATHCrossRefGoogle Scholar
  14. JM.
    Johnson R., Moser J.: The rotation number for almost periodic potentials. Comm. Math. Phys. 84(3), 403–438 (1982)MathSciNetMATHCrossRefGoogle Scholar
  15. JiS.
    Jitomirskaya S., Simon B.: Operators with singular continuous spectrum. III. Almost periodic Schrödinger operators. Commun. Math. Phys. 165, 201–205 (1994)MathSciNetMATHCrossRefGoogle Scholar
  16. K.
    R. Krikorian, Reducibility, differentiable rigidity and Lyapunov exponents for quasi-periodic cocycles on \({{\mathbb T}}\) × SL(2,\({{{\mathbb R}}}\)) , preprint (www.arXiv.org).Google Scholar
  17. LS.
    Last Y., Simon B.: Eigenfunctions, transfer matrices, and absolutely continuous spectrum of one-dimensional Schrödinger operators. Invent. Math. 135, 329–367 (1999)MathSciNetMATHCrossRefGoogle Scholar
  18. MMG.
    Maslov V.P., Molchanov S.A., Gordon A.Ya.: Behavior of generalized eigenfunctions at infinity and the Schrödinger conjecture. Russian J. Math. Phys. 1, 71–104 (1993)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.CNRS UMR 7586Institut de Mathématiques de JussieuParisFrance
  2. 2.CNRS UMR 7539, LAGAUniversité Paris 13VilletaneuseFrance
  3. 3.CNRS UMR 7599, Laboratoire de Probabilités et Modèles aléatoiresUniversité Pierre et Marie CurieParis Cedex 05France

Personalised recommendations